# SDR 97FDEA00018

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROACHING NRT, CARGO FIRE LOWER AFT ALERT DISPLAYED, AGENT DISCHARGED IAW PROCEDURE.  AFTER LANDING NO INDICATION OF FIRE OBSERVED.  ALERT OCCURRED AT 3,000 FEET, CARGO TEMPERTURE NORMAL.  FOUND NO FAULTS ON CURRENT AND FAULT REVIEW IN MSC AND DEU 1, 2, 3.  CHECKED ALL SMOKE DETECTOR AND OVERHEAT DETECTOR, FOUND NORMAL.  REMOVED AND REPLACED NR 1 CARGO FIRE CONTAINER PER MM 26-22-01.  PRECAUTIONARY REMOVED AND REPLACED MSC PER M/M 31-42-01, RTS PASSED.  REMOVED AND REPLACED NR 3 AFT CARGO SMOKE DETECTOR PER MM 26-14-01, FUNCTION TEST GOOD.
